MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR CORPORATION; BMI SCALE

CONAIR CORPORATION CONAIR CORPORATION; BMI SCALE
Model Number WW711XF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
07/16/2020:the consumer accepted a product replacement.Therefore, the consumer will not be returned the product to the manufacturer for an investigation.
 
Event or Problem Description
7/6/2020: the consumer claims the product exploded.The consumer accepted a replacement.

Brand Name
CONAIR CORPORATION
Common Device Name
BMI SCALE
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd.
stamford,
MDR Report Key10388145
Report Number1222304-2020-00008
Device Sequence Number3026041
Product Code MNW
UDI-Device Identifier00074108337290
UDI-Public00074108337290
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Model NumberWW711XF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;